# SDR DALA2023110909228

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,685 hours, 3,610 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SKIN AROUND LAV SVC DOOR EVIDENCE OF CROSSION. - P -SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0244:2021-2025/005 00185 COMPLIED WITH ER/A 613142-14 PRI REV 0, ER/A 613142-14 PRI REV 1 AND FINAL ER/A 613142-14 REV ORIGINAL. LOG-PAGE UPDATED @ 08NOV23 2058 UTC ALTD BY LEARING 00401994 MSP 09NOV23 ENTR 00401994 F SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFOR MATION 001-0244:2021-2025/005 00185 COMPLIED WITH ER/A 613142-14 PRI REV 0, ER/ A 613142-14 PRI REV 1 AND FINAL ER/A 613142-14 REV ORIGINAL. CLOSING REQUIREME NTS RII: INSPECTOR 00240130. CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 0055956)
